Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 735946, 7 pages
http://dx.doi.org/10.1155/2014/735946
Research Article

Certain Integral Transform and Fractional Integral Formulas for the Generalized Gauss Hypergeometric Functions

1Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea
2Department of Mathematics, Anand International College of Engineering, Jaipur, Near Kanota, Agra Road, Bassi, Jaipur 303012, India

Received 25 April 2014; Revised 23 May 2014; Accepted 4 June 2014; Published 16 June 2014

Academic Editor: Soheil Salahshour

Copyright © 2014 Junesang Choi and Praveen Agarwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A remarkably large number of integral transforms and fractional integral formulas involving various special functions have been investigated by many authors. Very recently, Agarwal gave some integral transforms and fractional integral formulas involving the . In this sequel, using the same technique, we establish certain integral transforms and fractional integral formulas for the generalized Gauss hypergeometric functions . Some interesting special cases of our main results are also considered.